# SDR CNMA20090073

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1781, LBL 64, THERE IS A CRACK ON AFT WALL SUPPORT.  CRACKED PART REMOVED AND NEW PART OAI-53-0005 INSTALLED WITH FASTENERS IAW SRM VOL 2 51-31-01, BACR15CE5D-5  B/N 3847703.
